# SDR SWAA060259

- Difficulty date: January 21, 2006
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N676SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23288
- Aircraft time: 63,118 hours, 52,915 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: PH22300L
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND EEPLS STRIP DAMAGED BETWEEN ROW 6 TO ROW 8, RT SIDE.  REMOVED AND REPLACED STRIP PER MM.
